RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 190, Pages 186–221 (Mi tm1777)  

This article is cited in 3 scientific papers (total in 3 papers)

Vinogradov's series and integrals and their applications

K. I. Oskolkov


Full text: PDF file (3791 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 190, 193–229

Bibliographic databases:
UDC: 511+517.6+519

Citation: K. I. Oskolkov, “Vinogradov's series and integrals and their applications”, Theory of functions, Proceedings of the All-Union symposium on the theory of functions (Amberd, October 1987), Trudy Mat. Inst. Steklov., 190, Nauka, Moscow, 1989, 186–221; Proc. Steklov Inst. Math., 190 (1992), 193–229

Citation in format AMSBIB
\Bibitem{Osk89}
\by K.~I.~Oskolkov
\paper Vinogradov's series and integrals and their applications
\inbook Theory of functions
\bookinfo Proceedings of the All-Union symposium on the theory of functions
\procinfo Amberd, October 1987
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 190
\pages 186--221
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005345}
\zmath{https://zbmath.org/?q=an:0707.11059|0789.11047}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 190
\pages 193--229


Linking options:
  • http://mi.mathnet.ru/eng/tm1777
  • http://mi.mathnet.ru/eng/tm/v190/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oskolkov K.I., “On Functional–Properties of Incomplete Gaussian Sums”, Canadian Journal of Mathematics–Journal Canadien de Mathematiques, 43:1 (1991), 182–212  isi
    2. Chahkiev M.A., “On the Fatou Property of a Solution of Cauchy–Problem for a Schredinger Equation”, Doklady Akademii Nauk, 337:5 (1994), 589–591  mathnet  isi
    3. K. I. Oskolkov, M. A. Chakhkiev, “On Riemann “nondifferentiable” function and Schrödinger equation”, Proc. Steklov Inst. Math., 269 (2010), 186–196  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:218
    Full text:120

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020